# SDR 2004FA0000735

- Difficulty date: September 7, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N77HE
- Make and model: Beech C90
- Aircraft serial: LJ969
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40170A
- Part serial: 10
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER WHEEL HALF OF WHEEL ASSEMBLY PN 40-170A, SN 10, HEAT LOT NR 283 WAS REJECTED DURING EDDY CURRENT INSPECTION FOR CRACKS IN EXCESS OF 0.010 INCH.  INDICATIONS WERE FOUND IN THE AREA OF BEAD SEAT OF THE INNER HALF OF THE WHEEL ASSEMBLY ONLY, NO INDICATIONS WERE FOUND ON THE OUTER WHEEL HALF OF THE ASSEMBLY.
